# SDR IXXA20190529008

- Difficulty date: May 17, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 85,902 hours, 39,542 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1673
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VISIT. THE FOLLOWING FINDING WAS NOTED FOR TASK CARD, 57-564-00-02- RIGHT WING TRAILING EDGE PANEL SUPPORT CORRODED AT STA 852. REMOVED AND REPLACED PANEL SUPPORT IAW ENGINERRING ORDER REA 47369FAB02 AND SRM 51-40-02 PARA 4 AND 7.
